National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
载体类型
资源类型
年代

按学科分类浏览

关键词

所发表期刊

作者机构

数据来源

排序:
全选
显示: 条结果
1    
Geometric models of Helium 期刊论文

Modern Physics Letters A     ISSN:0217-7323  Volume:32  Issue:14  Page:1750079  

Atiyah M. F;  

来源数据库: [Web of Science, Scopus],

被引频次:3

文摘信息 获取全文 问图书馆员

2    
Geometric models of matter 期刊论文

Proceedings: Mathematical, Physical and Engineering Sciences     ISSN:1364-5021  Volume:468  Issue:2141  Page:1252-1279  

M. F. Atiyah;   N. S. Manton;   B. J. Schroers;  

来源数据库: [Web of Science, Scopus],

被引频次:20

文摘信息 获取全文 问图书馆员

3    
Matrix models, geometric engineering and elliptic genera 期刊论文

Journal of High Energy Physics   ISSN:1126-6708,1029-8479  Volume:2008  Issue:3  Page:069-69  

Hollowood Timothy;   Iqbal Amer;   Vafa Cumrun;  

来源数据库: [Web of Science, Scopus],

被引频次:78

文摘信息 获取全文 问图书馆员

4    
Validation of geometric models for fisheye lenses 期刊论文

ISPRS Journal of Photogrammetry and Remote Sensing     ISSN:0924-2716  Volume:64  Issue:3  Page:259-266  

Schneider D;   Schwalbe E;   Maas H.-G;  

来源数据库: [Web of Science, Scopus],

被引频次:78

文摘信息 获取全文 问图书馆员

5    
A Fast SAR Target Indexing Method Based on Geometric Models 期刊论文

IEEE Transactions on Geoscience and Remote Sensing     ISSN:0196-2892  Volume:57  Issue:12  Page:10226-10240  

Zhang Lei;   Zhang Yun-Hua;   Yin Hong-Cheng;   He Si-Yuan;   Zhu Guo-Qiang;  

文摘信息 问图书馆员

6    
Anyons in geometric models of matter 期刊论文

Journal of High Energy Physics   ISSN:1126-6708,1029-8479  Volume:2017  Issue:7  Page:1-24  

Atiyah Michael;   Marcolli Matilde;  

来源数据库: [Directory of Open Access Journals, Web of Science, Scopus, SciTech Premium Collection],

被引频次:1

文摘信息 获取全文 问图书馆员

7    
FISHER'S GEOMETRIC MODEL WITH A MOVING OPTIMUM 期刊论文

Evolution     ISSN:0014-3820  Volume:68  Issue:9  Page:2571-2588  

Sebastian Matuszewski;   Joachim Hermisson;   Michael Kopp;  

来源数据库: [Web of Science, Scopus],

被引频次:27

文摘信息 获取全文 问图书馆员

8    
Elastic scattering in geometrical model 期刊论文

Physics Letters B     ISSN:0370-2693  Volume:761  Issue:C  Page:469-474  

Plebaniak Zbigniew;   Wibig Tadeusz;  

来源数据库: [Directory of Open Access Journals, Web of Science, Scopus],

被引频次:0

文摘信息 获取全文 问图书馆员

9    
Morphisms general properties of geometrical models 期刊论文

Journal of Physics: Conference Series     ISSN:1742-6588  Volume:1260  Page:72011  

Kuchkarova D F;   Achilova D A;  

问图书馆员

10    
Geometrical models for weft-knitted spacer fabrics 期刊论文

Textile Research Journal     ISSN:0040-5175  Volume:87  Issue:4  Page:409-423  

Kurbak Arif;  

来源数据库: [Web of Science, Scopus, Science Database],

被引频次:3

文摘信息 获取全文 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×